# SDR A6WA202102057604

- Difficulty date: January 31, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 36,963 hours, 35,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 601R31145139
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR PANEL AT FS 484.00, LBL 42, HAS CORROSION AROUND NUT PLATE HOLE.  AIRCRAFT MOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR PANEL AT FS 484.00, LBL 42, BLENDED AREA MEASURES 1.550 L X 0.901 W, REF BOMBARDIER REO: 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 484.00, LBL 42, REF BOMBARDIER REO: 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART 1.  51-20-06, REV 42. NO INDICATION NOTED.  ET TESTER SN: 60007150515 CAL DUE: 10-09-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 484.00, LBL 42, REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012 AND CRJ-200 NDTM PART 4 51-00-001, REV 42.  MINIMUM REMAINING THICKNESS 0.051.  UT GAUGE SN:151136107 CAL DUE: 09-16-2021.  EVALUATED BLENDED AREA OF PRESSURE FLOOR PANEL AT FS 484.00, LBL 42, AND FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012.  RESTORED SURFACE PROTECTION OF REWORKED AREA REF BOMBARDIER REO 601R-53-41-666, REV C, ISSUE DATE: 11-06-2012.
